# SDR FDEA201610113545

- Difficulty date: October 11, 2016
- Submitted: October 11, 2016
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 555
- Aircraft time: 52,953 hours, 21,209 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nacelle
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF, TOWER REPORTED SMOKE FROM THE NR 1 ENGINE.  NO OTHER INDICATIONS OF FIRE.  INSPECTED THE NR 1 ENGINE INTAKE AND EXHAUST. NO DAMAGE  NOTED. OPENED COWLING AND INSPECTED  FAN/CORE/EXHAUST SECTIONS. NO EVIDENCE OF FIRE  FOUND. NO FLUID LEAKS FOUND. ON ARRIVAL NOTED WATER  DRIPPING FROM #1 ENGINE COWL. WHEN COWLING OPENED  FOUND RESIDUAL WATER IN BOTTOM OF ENGINE COWL.
